# SDR FDEA201012074605

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516140
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR SUPPORT HAS CORROSION BS 324 TO BS 350, RBL 40 TOP SIDE. REMOVED CORROSION IAW SRM 51-40-02. ORIG MAT THICKNESS .100 MAT LOSS .031 MAT   REMAINING .069 FOUND AREA OUT OF LIMITS IAW SRM 53-00-51, PAG 103, DETAIL III, FIG 101.   R & R FLOOR SUPPORT- (CHANNEL) PN 141N5161-40 BATCH NR 0001950763 IAW SRM 51-40-02 AND 51-20-05.  MAJOR REPAIR.
